It is currently Sun Aug 20, 2017 5:05 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Jul 10, 2012 9:07 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
To anyone out there that has either tapered off or is tapering off, do you know that if you take several mgs MORE on ONE day or several mgs LESS on ONE day during your taper...does it mess up everything? Like does it mess up the leveling out process? Im curious.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 11, 2012 10:06 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey moviemaker -

It really depends on if you take different doses hit and miss or every other day regularly. For example, it's another good taper plan to go slower by doing every other day dosing, such as 4/2/4/2/4/2....Sometimes dropping from 4 to 2 mg is too much so dropping to 3 might be easier, so going every other day brings that average dose to 3 mg per day.

When one changes their dose it's just averaging it out usually, depending on how much and how often. At least that's my opinion. If that's what you're looking for....

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 24, 2012 11:40 pm 
Offline
New Poster
New Poster

Joined: Fri Jan 27, 2012 11:39 pm
Posts: 1
Taking an increased dose while tapering is not a good idea but i dont think its that detrimental as long as u get to your destination. I am 40 days off sub and throughout my taper i took a number of increased doses for no good reason except that i am a crazy addict. However when it got down to the last few weeks of my taper i knuckled down and did the right thing. And considering the tough experiences i have read through on this forum, i feel like i had a pretty manageable withdrawl period. Excluding the nagging anxiety that set in on week 2 things went pretty smoothly. I think as long as u do right near the end then its not the end of the world. However i wouldnt recommend more from the standpoint of feeding into that addict behavior. Good luck.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 5 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group